Exponential stability of a second order delay differential equation without damping term

Leonid Berezansky, Alexander Domoshnitsky, Mikhail Gitman, Valery Stolbov

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

For the delay differential equation x(t) + a(t)x(h(t)) - b(t)x(g(t)) = 0, g(t) ≤ t, h(t) ≤ t, without damping term, explicit exponential stability conditions are obtained.

Original languageEnglish
Article number20754
Pages (from-to)483-488
Number of pages6
JournalApplied Mathematics and Computation
Volume258
DOIs
StatePublished - 1 May 2015

Keywords

  • Exponential stability
  • Second order delay equations
  • Without damping

Fingerprint

Dive into the research topics of 'Exponential stability of a second order delay differential equation without damping term'. Together they form a unique fingerprint.

Cite this